# SDR A6WA201644278

- Difficulty date: August 29, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,675 hours, 31,207 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE,  ACFT HAD UNCOMMANDED YAW TO LEFT.  YAW DAMPERS REMAINED ENGAGED AT ALL TIMES.  UNCOMMANDED YAW WAS INTERMITENT AND RANDOM IN NATURE.  REQUEST INSPECTION.  REMOVED AND INSTALLED NEW LINER ACUATOR YAW DAMPER IAW 22-22-01.  OPS CHECKED GOOD IAW 22-22-01-710-802.
